Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

On Vesicare for bladder issues, have pelvic pain, urge to urinate, blood in urine. History of hysterectomy. Cause of blood?

Hi, I had a hysterectomy over 20 years ago. I have been having bladder problems and the uro-gyn put me on Vesicare . After two weeks, I notice my pelvic area was hurting. On Monday, I felt the urge to urinate and couldn t. Then I notice it was blood . I decided to quit the medicine because I did not have this problem prior. The pain started abruptly yesterday and I had two bladder accidents. Today, I went to the restroom and I did urinate, then blood and I wipe with multiple blood clots. This is really scaring me. Help me, please! Sharon, NC
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The blood in urine and a frequent urge to urinate is likely to be due to a urinary tract infection or a calculus in the area. This needs evaluation by a urine test and an ultrasound scan.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 9 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor